# SDR AALA201911189019

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 13,351 hours, 5,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED R3 DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-22-00.
